MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012626-59
Medical Device Problem Codes Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.The lot history record for this product could not be reviewed and a similar incident query could not be performed because the lot number was not reported.The otw omnilink elite instructions for use states: pre-dilate the lesion with an appropriate size balloon dilatation catheter to closely match the lumen diameter proximal and distal to the lesion.The investigation determined the resistance and stent movement (unstable stent) was due to operational context.It is likely that failing to pre-dilate the lesion prior to advancing the omnilink elite contributed to the difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified common iliac artery and plaque at the ostium was noted.Pre-dilatation was not performed.A 10x59 mm omnilink elite stent delivery system (sds) was advanced slightly past the lesion and when pulling the sds back, resistance was felt with the anatomy and the stent partially came off the balloon approximately 5mm.The physician made the decision to deploy the stent at that location to prevent dislodgement of the stent.The stent was partially in the lesion and partially in healthy tissue.A 10x29 mm omnilink elite stent was implanted to successfully treat the remaining portion of the lesion.There was no adverse patient effect and no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8209503
Report Number2024168-2019-00015
Device Sequence Number13504723
Product Code NIO
UDI-Device Identifier08717648179396
UDI-Public08717648179396
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1012626-59
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR